# SDR DALA2025091606818

- Difficulty date: September 11, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 56,077 hours, 39,291 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR GEARED TAB INBD CRANK FITTING-HINGE HAS SIGNS OF CORROSION ON HARDWARE AND PUSH ROD END HAS SIDE TO SIDE PLAY.   REPLACED HARDWARE REF B717 AMM 27-31-05 (1193806)
